# SDR SWIA202052566

- Difficulty date: August 8, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rudder Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH RUDDER LEADING EDGE SKINS "CHAFED", LT SIDE ALMOST THE ENTIRE LENGTH OF RUDDER AND THE RT SIDE FROM MIDDLE HINGE AREA DOWN, MARKED.  C-CHECK RO 9/20/2020.  RUDDER LEADING EDGE SKINS REPAIRED, PER REO SEE CONTINUATION CARD FOR DETAILS.
